Alert archive / Georgia / Red Flag Warnings in 2007
Red Flag Warning 51, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Apr 7, 2007, 3:48 PM EDT for 26 counties in Georgia; 5 counties in Alabama; 16 counties in Florida. It took effect at Apr 8, 2007, 12:00 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2007, 3:48 PM EDT (19:48 UTC)
- In effect from
- Apr 8, 2007, 12:00 PM EDT
- Expired
- Apr 8, 2007, 7:00 PM EDT
- In force
- 7 hr
- Issued by
- NWS Tallahassee, FL
All 47 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.8 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1521 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- -188 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 071948 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 348 PM EDT SAT APR 7 2007 ...A RED FLAG WARNING REMAINS IN EFFECT THIS EVENING ACROSS SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO LONG DURATIONS OF VERY LOW RELATIVE HUMIDITY... ...A RED FLAG WARNING IS NOW IN EFFECT FOR SUNDAY AFTERNOON AND EVENING ACROSS SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...THE COLD AND VERY DRY AIR MASS IN THE WAKE OF THE COLD FRONT WILL REMAIN IN PLACE OVER THE REGION THROUGH TOMORROW. MOISTURE WILL BEGIN TO INCREASE BY MONDAY AHEAD OF AN AREA OF LOW PRESSURE...THEREFORE A FIRE WEATHER WATCH WILL NOT BE NEEDED FOR MONDAY AFTERNOON. FLZ007-009>019-026>029-034-080015- /O.UPG.KTAE.FW.A.0043.070408T1600Z-070408T2300Z/ /O.NEW.KTAE.FW.W.0051.070408T1600Z-070408T2300Z/ /O.CON.KTAE.FW.W.0050.000000T0000Z-070408T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 348 PM EDT SAT APR 7 2007 /248 PM CDT SAT APR 7 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 7 PM EDT /6 PM CDT/ SUNDAY... A RED FLAG WARNING REMAINS IN EFFECT FOR THE REST OF THE AFTERNOON DUE TO LONG PERIODS OF LOW RELATIVE HUMIDITY. EXPECT RED FLAG CONDITIONS TO CONTINUE SUNDAY AFTERNOON THROUGH THE EARLY EVENING AS THE COOL AND DRY AIR MASS REMAINS OVER THE AREA. A FIRE WEATHER WATCH WILL NOT BE NEEDED FOR MONDAY DUE TO INCREASING LOW- LEVEL MOISTURE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-GAZ120>131-142>148-155>161-080015- /O.UPG.KTAE.FW.A.0043.070408T1700Z-070408T2300Z/ /O.NEW.KTAE.FW.W.0051.070408T1700Z-070408T2300Z/ /O.CON.KTAE.FW.W.0050.000000T0000Z-070408T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 348 PM EDT SAT APR 7 2007 /248 PM CDT SAT APR 7 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 7 PM EDT /6 PM CDT/ SUNDAY... A RED FLAG WARNING REMAINS IN EFFECT FOR THE REST OF THE AFTERNOON DUE TO LONG PERIODS OF LOW RELATIVE HUMIDITY. EXPECT RED FLAG CONDITIONS TO CONTINUE SUNDAY AFTERNOON THROUGH THE EARLY EVENING AS THE COOL AND DRY AIR MASS REMAINS OVER THE AREA. A FIRE WEATHER WATCH WILL NOT BE NEEDED FOR MONDAY DUE TO INCREASING LOW- LEVEL MOISTURE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GIBBS
2 follow-up statements
000 WWUS82 KTAE 080028 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 828 PM EDT SAT APR 7 2007 ...A RED FLAG WARNING IS NOW IN EFFECT FOR SUNDAY AFTERNOON AND EVENING ACROSS SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...THE COLD AND VERY DRY AIR MASS IN THE WAKE OF THE COLD FRONT WILL REMAIN IN PLACE OVER THE REGION THROUGH TOMORROW. MOISTURE WILL BEGIN TO INCREASE BY MONDAY AHEAD OF AN AREA OF LOW PRESSURE...THEREFORE A FIRE WEATHER WATCH WILL NOT BE NEEDED FOR MONDAY AFTERNOON. FLZ007-009>019-026>029-034-080830- /O.EXP.KTAE.FW.W.0050.000000T0000Z-070408T0000Z/ /O.CON.KTAE.FW.W.0051.070408T1600Z-070408T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 828 PM EDT SAT APR 7 2007 /728 PM CDT SAT APR 7 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 7 PM EDT /6 PM CDT/ SUNDAY... ...RED FLAG WARNING HAS EXPIRED THIS SATURDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 7 PM EDT /6 PM CDT/ SUNDAY DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-GAZ120>131-142>148-155>161-080830- /O.EXP.KTAE.FW.W.0050.000000T0000Z-070408T0000Z/ /O.CON.KTAE.FW.W.0051.070408T1700Z-070408T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 828 PM EDT SAT APR 7 2007 /728 PM CDT SAT APR 7 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 7 PM EDT /6 PM CDT/ SUNDAY... ...RED FLAG WARNING HAS EXPIRED THIS SATURDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 7 PM EDT /6 PM CDT/ SUNDAY DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ BARRY
000 WWUS82 KTAE 080816 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 416 AM EDT SUN APR 8 2007 ...A RED FLAG WARNING IS IN EFFECT FOR THIS AFTERNOON AND EARLY EVENING ACROSS SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...THE VERY DRY AIR MASS WILL REMAIN IN PLACE OVER THE REGION TODAY. MOISTURE WILL BEGIN TO INCREASE TONIGHT AND MONDAY AHEAD OF AN APPROACHING GULF LOW PRESSURE SYSTEM. FLZ007-009>019-026>029-034-081930- /O.CON.KTAE.FW.W.0051.070408T1600Z-070408T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 416 AM EDT SUN APR 8 2007 /316 AM CDT SUN APR 8 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 7 PM EDT /6 PM CDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 7 PM EDT /6 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-GAZ120>131-142>148-155>161-081930- /O.CON.KTAE.FW.W.0051.070408T1700Z-070408T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 416 AM EDT SUN APR 8 2007 /316 AM CDT SUN APR 8 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ JAMSKI
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 7, 9:54 AM EDT, 5 hours 54 minutes earlier.
Area forecast discussion, Apr 7, 9:54 AM EDT, 5 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
954 AM EDT SAT APR 7 2007
.DISCUSSION...
THE 12 UTC SOUNDINGS AND SURFACE OBSERVATIONS SHOW JUST HOW COLD
THIS UNSEASONABLY COLD AIRMASS IS. THE 850 MB TEMPERATURE AT TAE
IS -3 DEGREES C. VAPOR IMAGERY AND UPPER AIR OBSERVATIONS SHOW A
LARGE AND DEEP TROUGH OVER THE EASTERN CONUS...AND A SHORT WAVE
TROUGH PROPAGATING EASTWARD OVER NM. THIS WILL GRADUALLY INCREASE
OUR CLOUD COVER LATER TODAY. TEMPERATURES WILL LIKELY NOT GET OUT
OF THE 50S FOR HIGHS TODAY...AND TODAY AND EASTER SUNDAY WILL BE
MUCH COLDER THAN IT WAS THIS PAST CHRISTMAS. WINDS AND SEAS ARE
STILL AT ADVISORY LEVELS IN OUR OFFSHORE WATER...SO WE LEAVE THE
ADVISORY UP UNTIL 18 UTC (AS THE EARLY MORNING FORECAST HAD IT).
&&
.AVIATION...
VFR CONDITIONS WILL CONTINUE THROUGHOUT THE FORECAST PERIOD. OCNL
GUSTY WINDS UP TO 18 TO 20 KNOTS ARE EXPECTED THROUGH THE DAY
BEHIND THE FRONT.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR THE
FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.
RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.
FIRE WEATHER WATCH SUNDAY AFTERNOON FOR THE FOLLOWING ZONES:
COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR THE
FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...
CALHOUN...CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...
EARLY...GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
THOMAS...TIFT...TURNER...WORTH.
RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...
CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...
GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
THOMAS...TIFT...TURNER...WORTH.
FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR THE FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...
BROOKS...CALHOUN...CLAY...COLQUITT...COOK...DECATUR...
DOUGHERTY...EARLY...GRADY...IRWIN...LANIER...LEE...
LOWNDES...MILLER...MITCHELL...QUITMAN...RANDOLPH...
SEMINOLE...TERRELL...THOMAS...TIFT...TURNER...WORTH.
FL...FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR THE
FOLLOWING ZONES: CALHOUN...DIXIE...GADSDEN...HOLMES...
INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...
LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.
RED FLAG WARNING UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE
FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
WAKULLA...WASHINGTON.
FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR THE FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
WAKULLA...WASHINGTON.
GMZ...SMALL CRAFT ADVISORY OFFSHORE LEGS THROUGH 18 UTC THIS AFTERNOON.
&&
AVIATION...GIBBS
REST OF DISCUSSION...FOURNIERHazardous weather outlook, Apr 7, 5:45 AM EDT, 10 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 545 AM EDT SAT APR 7 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-081000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 545 AM EDT SAT APR 7 2007 /445 AM CDT SAT APR 7 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ALABAMA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND NORTHEAST GULF OF MEXICO WATERS. .DAY ONE...TODAY AND TONIGHT. A REINFORCEMENT OF DRY AIR ACROSS THE REGION WILL LEAD TO LOW HUMIDITY VALUES THIS AFTERNOON...WHICH WILL ENHANCE THE SPREAD OF WILDFIRES. WINDS AND SEAS WILL BE ELEVATED THROUGH EARLY AFTERNOON...AND SMALL CRAFT ADVISORIES REMAIN IN EFFECT FOR THE COASTAL WATERS. THE COLD AIR MASS WILL ALLOW TEMPERATURES TO PLUMMET TO NEAR RECORD LOWS BY EARLY SUNDAY MORNING...REACHING THE FREEZING MARK OR SLIGHTLY LOWER OVER MUCH OF THE REGION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. LOW PRESSURE WILL DEVELOP OVER THE WESTERN GULF OF MEXICO SUNDAY AND MOVE ACROSS THE NORTHEAST GULF WATERS ON MONDAY. THIS SYSTEM WILL BRING A CHANCE OF RAIN TO MUCH OF THE REGION FROM LATE SUNDAY AFTERNOON THROUGH MONDAY. A SERIES OF UPPER LEVEL DISTURBANCES AND A COLD FRONT WILL KEEP CONDITIONS UNSETTLED TUESDAY AND WEDNESDAY...WITH SCATTERED SHOWERS AND THUNDERSTORMS. AT THIS TIME...WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. HOWEVER...ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ON WEDNESDAY. HIGH PRESSURE WILL THEN DOMINATE THE REGION THURSDAY AND FRIDAY WITH SEASONABLY WARM AND DRY WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. JAMSKI
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 3:30 PM EDT | Freeze Warning | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 17 hr |
Nearby
Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Red Flag Warnings in Alabama, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.